It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rick d on October 26, 2000 at 21:14:08:

In Reply to: ADDERALL, RITALIN Nervousness and irritablility! Please help, recommendation on what I should try next? posted by Johner on September 04, 2000 at 13:30:25:

: If I take Adderall at, at least 15mgs it helps me stay on task a little but it makes me nervous, irritable, hyperactive and jittery. Ritalin makes me totally insane and any subtle posotive affect it may have is overweighed by more severe versions of the adderall sideaffects plus aggresivness. Does anyone have a recommendation of the next specific medication I should take? Does anyone else expierence these sideaffects? Should I try an antidepressant? (which one) Any help would be appreciated. THANKS!


From the reactions you are describing, I would say that you were mis-diagnosed as being ADD. When a person with ADD takes either of these medications they will tend to "slow down", become focused, and sleep better than they ever have before. When an ADDer overdoses, then they have these symptoms. It is also possible that you are a true ADDer, but are having a reaction to these medication. My guess is (being ADD for my entire life) that you are not ADD. I have never showed these symptoms, and I'm pretty sensitive to most medications. There is a drug called Sylert(sp?) that may help you.

Rick d.

Follow Ups

All times are GMT -7. The time now is 02:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!